# SDR DXTA2022112875000

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 12,617 hours, 9,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH LEVER: PRECATCH LEVER IS IMPOSSIBLE TO MOVE IN AND OUT.   REMOVED FAILED VENT DOOR SELENOID AND INSTALLED A NEW SOLENOD IAW  AMM 52-10-01 ALL OPS CHECK GOOD.
